Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

$ D$-sets and BG-functors in Kazhdan-Lusztig theory


Author: Yi Ming Zou
Journal: Proc. Amer. Math. Soc. 123 (1995), 935-943
MSC: Primary 22E47; Secondary 17B35
MathSciNet review: 1242113
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using Deodhar's combinatorial setting and Bernstein-Gelfand projective functors, this paper provides some necessary and sufficient conditions for a highest weight category to have a Kazhdan-Lusztig theory. A consequence of these conditions is that in the semisimple Lie algebra case, the Kazhdan-Lusztig conjecture on the multiplicities of a Verma module implies the nonnegativity conjecture on the coefficients of Kazhdan-Lusztig polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E47, 17B35

Retrieve articles in all journals with MSC: 22E47, 17B35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1242113-9
PII: S 0002-9939(1995)1242113-9
Keywords: D-sets, BG-functors
Article copyright: © Copyright 1995 American Mathematical Society